Repositorio de producción científica de la Universidad de Sevilla

Study of the optimal harvesting control for an elliptic problem with slow diffusion

 

Advanced Search
 
Opened Access Study of the optimal harvesting control for an elliptic problem with slow diffusion
Cites
Show item statistics
Icon
Export to
Author: Suárez Fernández, Antonio
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2007
Published in: Matemática contemporânea, 32, 219-233.
Document type: Article
Abstract: In this paper our aim is to present a survey of known results of an optimal control problem with concave non-quadratic cost functional and a state equation arising from population dynamics. First, we study in detail the state equation, and then we show existence and uniqueness of optimal control and also a numerical approximation of the optimal control.
Cite: Suárez Fernández, A. (2007). Study of the optimal harvesting control for an elliptic problem with slow diffusion. Matemática contemporânea, 32, 219-233.
Size: 152.0Kb
Format: PDF

URI: http://hdl.handle.net/11441/45031

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)